MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? NASOBILIARY CATHETER; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? NASOBILIARY CATHETER; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00540110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a flexima nasobiliary catheter was to be implanted during a procedure performed on (b)(6) 2025.Prior to the procedure, it was noticed that near the pig part and the hardness change section was separated, rendering it unusable.Another flexima nasobiliary catheter was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of pigtail detachment of device or device component.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of pigtail detachment of device or device component.Block h11: a flexima nasobiliary catheter was returned for analysis.Visual and microscopic inspection revealed that the pigtail part end of the catheter was detached.No other damages were noted.Product analysis confirmed the reported event of pigtail detachment of device or device component since the pigtail part end of the catheter was detached.A review of the device manufacturing records confirmed that the device was accurately assembled.The investigation concluded that the reported event was most likely the result of the way the device was handled when taken out of the package.However, there is not enough information provided to determine how it was handled.Therefore, a review and analysis of all available information indicated the most probable cause of the reported event is cause not established.
 
Event or Problem Description

Brand Name
FLEXIMA? NASOBILIARY CATHETER
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22128057
Report Number3005099803-2025-02390
Device Sequence Number12932466
Product Code FGE
UDI-Device Identifier08714729337379
UDI-Public(01)08714729337379(17)270930(10)34956837
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982508
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00540110
Device Catalogue NumberM00540110
Device Lot Number0034956837
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown